# SDR REXA2022080801754

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR HAS CRACK IN AFT PROX SENSOR FITTING.	REPAIRED CRACKED STRUCTURE IN RH FWD EMERGENCY EXIT DOOR PER EA CRJ952-14082 REV IR, DATED 7/7/2022
